Arkiv for Matematik, 2001, Volume 40

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (20 articles)

Issue 1

[1] Quasiconformal Lipschitz maps, Sullivan's convex hull theorem and Brennan's conjecture

Christopher J. Bishop Mathematics Department, State University of New York at Stony Brook

TBD mathscidoc:1701.332971

Arkiv for Matematik, 40, (1), 1-26, 2000.10
[ Download ] [ 2017-01-08 20:36:03 uploaded by arkivadmin ] [ 140 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Maximal plurisubharmonic functions and the polynomial hull of a completely circled fibration

Miran Černe Department of Mathematics, University of Ljubljana

TBD mathscidoc:1701.332972

Arkiv for Matematik, 40, (1), 27-45, 2000.4
[ Download ] [ 2017-01-08 20:36:03 uploaded by arkivadmin ] [ 112 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A remark on local-global principles for conjugacy classes

Yuval Z. Flicker Department of Mathematics, Ohio State University

TBD mathscidoc:1701.332973

Arkiv for Matematik, 40, (1), 47-53, 2000.9
[ Download ] [ 2017-01-08 20:36:03 uploaded by arkivadmin ] [ 124 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the Titchmarsh convolution theorem

Seçil Gergün Department of Mathematics, Bilkent University Iossif V. Ostrovskii Department of Mathematics, Bilkent University Alexander Ulanovskii Høgskolen i Stavanger, P.O. Box 2557, Ullandhaug, Stavanger, Norway

TBD mathscidoc:1701.332974

Arkiv for Matematik, 40, (1), 55-71, 2000.5
[ Download ] [ 2017-01-08 20:36:03 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the number of bound states for Schrödinger operators with operator-valued potentials

Dirk Hundertmark Department of Mathematics 253-37, California Institute of Technology

TBD mathscidoc:1701.332975

Arkiv for Matematik, 40, (1), 73-87, 2000.11
[ Download ] [ 2017-01-08 20:36:03 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The harmonic Bergman kernel and the Friedrichs operator

Stefan Jakobsson Centre for Mathematical Sciences, Lund University

TBD mathscidoc:1701.332976

Arkiv for Matematik, 40, (1), 89-104, 2000.9
[ Download ] [ 2017-01-08 20:36:03 uploaded by arkivadmin ] [ 201 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Very weak solutions of parabolic systems of$p$-Laplacian type

Juha Kinnunen Institute of Mathematics, Helsinki University of Technology John L. Lewis Department of Mathematics, University of Kentucky

TBD mathscidoc:1701.332977

Arkiv for Matematik, 40, (1), 105-132, 2000.12
[ Download ] [ 2017-01-08 20:36:03 uploaded by arkivadmin ] [ 171 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] $L$^{$p$}-norms of Hermite polynomials and an extremal problem on Wiener chaos

Lars Larsson-Cohn Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332978

Arkiv for Matematik, 40, (1), 133-144, 2000.10
[ Download ] [ 2017-01-08 20:36:04 uploaded by arkivadmin ] [ 88 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] An inversion formula for the attenuated X-ray transformation

Roman G. Novikov CNRS, UMR 6629 Département de Mathématiques, Université de Nantes

TBD mathscidoc:1701.332979

Arkiv for Matematik, 40, (1), 145-167, 2000.5
[ Download ] [ 2017-01-08 20:36:04 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Gabor analysis of the continuum model for impedance tomography

Victor P. Palamodov School of Mathematical Sciences, Tel Aviv University

TBD mathscidoc:1701.332980

Arkiv for Matematik, 40, (1), 169-187, 2000.7
[ Download ] [ 2017-01-08 20:36:04 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Resultants and the Hilbert scheme of points on the line

Roy Mikael Skjelnes Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332981

Arkiv for Matematik, 40, (1), 189-200, 2000.11
[ Download ] [ 2017-01-08 20:36:04 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] A non-existence theorem of lacunas for hyperbolic differential operators with constant coefficients

Motoo Uchida Department of Mathematics Graduate School of Science, Osaka University

TBD mathscidoc:1701.332982

Arkiv for Matematik, 40, (1), 201-205, 2000.12
[ Download ] [ 2017-01-08 20:36:04 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Dynamics of polynomial automorphisms of$C$^{$k$}

Vincent Guedj Laboratoire Emile Picard UMR 5580, Université Paul Sabatier Nessim Sibony Mathémathiques, Université Paris-Sud

TBD mathscidoc:1701.332983

Arkiv for Matematik, 40, (2), 207-243, 2001.4
[ Download ] [ 2017-01-08 20:36:04 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Approximation in Sobolev spaces of nonlinear expressions involving the gradient

Piotr Hajłasz Institute of Mathematics, Warsaw University Jan Malý Department of Mathematical Analysis, Charles University

TBD mathscidoc:1701.332984

Arkiv for Matematik, 40, (2), 245-274, 2001.2
[ Download ] [ 2017-01-08 20:36:04 uploaded by arkivadmin ] [ 130 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Interior regularity of solutions to a complex Monge-Ampère equation

Björn Ivarsson Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332985

Arkiv for Matematik, 40, (2), 275-300, 2001.1
[ Download ] [ 2017-01-08 20:36:04 uploaded by arkivadmin ] [ 205 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A separation theorem and Serre duality for the Dolbeault cohomology

Christine Laurent-Thiébaut UMR 5582 CNRS-UJF Institut Fourier, Université Grenoble I Jürgen Leiterer Institut für Mathematik, Humboldt-Universität zu Berlin

TBD mathscidoc:1701.332986

Arkiv for Matematik, 40, (2), 301-321, 2000.5
[ Download ] [ 2017-01-08 20:36:05 uploaded by arkivadmin ] [ 125 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On$M$-structure, the asymptotic-norming property and locally uniformly rotund renormings

Eduardo Nieto Departamento de Análisis Matemático Facultad de Ciencias, Universidad de Granada Migdalia Rivas Departamento de Análisis Matemático Facultad de Ciencias, Universidad de Granada

TBD mathscidoc:1701.332987

Arkiv for Matematik, 40, (2), 323-333, 2000.8
[ Download ] [ 2017-01-08 20:36:05 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Level sets of harmonic functions on the Sierpiński gasket

Anders Öberg Department of Mathematics, Uppsala University Robert S. Strichartz Mathematics Department Malott Hall, Cornell University Andrew Q. Yingst Mathematics Department, University of North Texas

TBD mathscidoc:1701.332988

Arkiv for Matematik, 40, (2), 335-362, 2001.6
[ Download ] [ 2017-01-08 20:36:05 uploaded by arkivadmin ] [ 192 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sobolev spaces in several variables in$L$^{1}-type norms are not isomorphic to Banach lattices

Aleksander Pełczyński Institute of Mathematics, Polish Academy of Sciences Michał Wojciechowski Institute of Mathematics, Polish Academy of Sciences

TBD mathscidoc:1701.332989

Arkiv for Matematik, 40, (2), 363-382, 2001.5
[ Download ] [ 2017-01-08 20:36:05 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Decomposition theorems for$Q$_{$p$}spaces

Zhijian Wu Department of Mathematics, University of Alabama Chunping Xie Department of Mathematics, University of Alabama

TBD mathscidoc:1701.332990

Arkiv for Matematik, 40, (2), 383-401, 2001.4
[ Download ] [ 2017-01-08 20:36:05 uploaded by arkivadmin ] [ 135 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved